# SDR DALA1144913715

- Difficulty date: July 25, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N385DN
- Make and model: Boeing 737832
- Aircraft serial: 30348
- Aircraft time: 36,665 hours, 15,460 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

A/C 3715 FLT 1002 SLC-JFK:  AFT RIGHT LAVATORY SMOKE DETECTOR WENT OFF AND FLIGHT ATTENDANT REPORTED HOT METAL/BURNING ODOR.  FUME DISSIPATED AND REOCCURRED MULTIPLE TIMES.  PASSENGER IN LAVATORY AT INITIAL DETECTOR SOUNDING.  FLIGHT DIVERTED INTO OMA, LANDING UNEVENTFULLY.  TROUBLESHOT PER FIM, UNABLE TO DUPLICATE.
